Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Convergence, closed projections and compactness


Author: J. E. Vaughan
Journal: Proc. Amer. Math. Soc. 51 (1975), 469-476
MSC: Primary 54A20; Secondary 54D55
MathSciNet review: 0370462
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper several results of N. Noble concerning closed projections are extended using generalizations of first countable, Fréchet, and sequential spaces. We also consider compactness conditions defined by requiring that certain nets have cluster points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A20, 54D55

Retrieve articles in all journals with MSC: 54A20, 54D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0370462-2
Keywords: Sequential, Fréchet, first countable spaces, $ \Omega $-net, $ \Omega $-Fréchet, $ \Omega $-neighborhood spaces, closed projections on finite and infinite product spaces, compact, countably compact and initially $ m$-compact spaces, $ \Omega $-compact spaces
Article copyright: © Copyright 1975 American Mathematical Society